# SDR AALA20120127TUL12

- Difficulty date: January 27, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 36,221 hours, 14,755 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE FORWARD CARGO AT RIGHT TRANSITION PANEL THE 26 RIGHT STRINGER CLIP IS CRACKED AT STATION 500G.  REMOVED AND REPLACED THE STRINGER CLIP PER EA B737-53-021464.
